# SDR AALA20141106009

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- Aircraft time: 48,919 hours, 12,194 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L DOOR OPENED WHILE ARMED.  THE SLIDE FELL OFF THE DOOR & DID NOT DEPLOY.  R & R SLIDE.
